Back Pain, Hot Stomach, Bloating And Nausea?
Good evening doctor, n nI am a woman in her 30th nI want to ask .. nI have back pain, very painful and finally I took 500 medication. A few minutes later my stomach felt hot and the stomach was bloated nThe stomach also felt nauseous, body temperature started fever n nWhy is it? n nAnd back pain once a month feels pain in the back circular up to the waist it hurts nWhy? n nPlease explain nThank you
Hi Rini .. Thank you for the question given.
Back pain can be caused by several things, for example:
Wrong body position when standing, sitting or lying down
Narrowing of the spinal gap
Urinary tract infection
Pain before menstruation
Meanwhile, the anti-pain medication, namely mefinal, which you are taking contains mefenamic acid. Mefenamic acid can be used as an anti-pain and anti-inflammatory drug. You should be careful about taking this drug, especially if you have a stomach disorder or a wound in the stomach. Because this drug is acidic so it can stimulate the stomach. The side effects of this drug include nausea, vomiting, headaches, heartburn, and indigestion. You should take this medicine after eating. It is better if you consult the consumption of this drug with a doctor and drink it under the supervision of a doctor.
If your back pain is felt continuously and feels annoying, the pain radiates to your feet, it's best to see an internal medicine doctor. So that doctors can carry out direct examinations and can suggest other examinations such as blood checks and X-rays so that an accurate diagnosis can be obtained.
Apart from that you can do:
Pay attention to the correct position when you are lying, walking, standing, and sitting
Avoid lifting weights that are too heavy
Maintain a balanced body weight
To reduce minor pain you can take paracetamol according to the dosage or warm compresses for the painful area
May be useful